Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Where do homogeneous polynomials on ln1 attain their norm?

Loading...
Thumbnail Image

Full text at PDC

Publication date

2004

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Elsevier
Citations
Google Scholar

Citation

Pérez Garcı́a, D. & Villanueva Díez, I. «Where Do Homogeneous Polynomials on ℓ1n Attain Their Norm?» Journal of Approximation Theory, vol. 127, n.o 1, marzo de 2004, pp. 124-33. DOI.org (Crossref), https://doi.org/10.1016/j.jat.2004.01.001.

Abstract

Using a ‘reasonable’ measure in , the space of 2-homogeneous polynomials on ℓ1n, we show the existence of a set of positive (and independent of n) measure of polynomials which do not attain their norm at the vertices of the unit ball of ℓ1n. Next we prove that, when n grows, almost every polynomial attains its norm in a face of ‘low’ dimension.

Research Projects

Organizational Units

Journal Issue

Description

Keywords

Collections